# SDR MALA020209

- Difficulty date: March 20, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Condition: Defective
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BEFORE TAKEOFF OF FLIGHT #3016, LEFT SIDE AVIONICS ARE LOST ANYTIME THE HYDRAULIC PUMP RUNS.  RETURN TO GATE.  MAINTENANCE REPLACED LH PDU, ALL CHECKS GOOD. SEE CONTINUATION CARD #063144 AND MM 409 #080345 FOR DETAILS.
